# SDR AWXA9700455

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON GEAR RETRACTION, NOSE GEAR UNLOCKED LIGHTS REMAINED ON AND NOISE INDICATED THAT NOSE GEAR DID NOT RETRACT.  CYCLED GEAR SWITCH AND GEAR RETRACTED OK.  REMOVED AND REPLACED NLG DOOR OPEN PROXIMITY SENSORS ON LEFT DOOR, BITE TEST GOOD.
